# SDR CA040507003

- Difficulty date: April 30, 2004
- Submitted: November 2, 2004
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Heater
- Condition: Smoke
- Location: Windshield
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, SMOKE FROM LEFT WINDOW HEATER.  WHEN LT WINDSHIELD HEAT WAS TURNEDOFF, SMOKE STOP.  DIVERTED FLIGHT.  FOUND LOOSE SCREW AND DAMAGED TERMINAL LUG ON LEFT WINDSHIELD HEAT ELEMENT.  LUG REPLACED AND SCREW TIGHTENED.
